# SDR 2001F00309

- Difficulty date: July 25, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pin
- Condition: Loose
- Location: Tachometer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PIN ON THE TACH NEEDED RESOLDERD.  OPS CHECK GOOD.  (M)
